Rigidity for Circle Homeomorphisms with Break Singularity

Konstantin Khanin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)859-861
Number of pages3
JournalPhysics - Doklady
Volume56
Publication statusPublished - 1997

Cite this

Khanin, Konstantin. / Rigidity for Circle Homeomorphisms with Break Singularity. In: Physics - Doklady. 1997 ; Vol. 56. pp. 859-861.
@article{8178116e99be4bdba281e75ef9e27c3d,
title = "Rigidity for Circle Homeomorphisms with Break Singularity",
author = "Konstantin Khanin",
year = "1997",
language = "English",
volume = "56",
pages = "859--861",
journal = "Physics - Doklady",
issn = "1063-7753",

}

Rigidity for Circle Homeomorphisms with Break Singularity. / Khanin, Konstantin.

In: Physics - Doklady, Vol. 56, 1997, p. 859-861.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Rigidity for Circle Homeomorphisms with Break Singularity

AU - Khanin, Konstantin

PY - 1997

Y1 - 1997

M3 - Article

VL - 56

SP - 859

EP - 861

JO - Physics - Doklady

JF - Physics - Doklady

SN - 1063-7753

ER -